# SDR DL76S050473

- Difficulty date: August 22, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 58,742 hours, 28,495 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID LEFT SMOKE DETECTOR WOULD NOT SILENCE.  REPLACED SMOKE DETECTOR.
